The fundamental solutions of certain singular partial differential equations
Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1470-1483
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_8_a13,
author = {I. A. Kipriyanov and V. I. Kononenko},
title = {The fundamental solutions of certain singular partial differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1470--1483},
year = {1969},
volume = {5},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_8_a13/}
}
I. A. Kipriyanov; V. I. Kononenko. The fundamental solutions of certain singular partial differential equations. Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1470-1483. http://geodesic.mathdoc.fr/item/DE_1969_5_8_a13/